# SDR SWAA042251

- Difficulty date: August 7, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 59,541 hours, 52,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERHEAD EMERGENCY EXIT LIGHT LENS CRACKED.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT LENS PER MM.
